Stability and stabilization of switched linear systems with mode-dependent average dwell time

Full text for this resource is not available from the Research Repository.

Zhao, Xudong, Zhang, Lixian, Shi, Peng and Liu, Ming (2012) Stability and stabilization of switched linear systems with mode-dependent average dwell time. IEEE Transactions on Automatic Control, 57 (7). pp. 1809-1815. ISSN 0018-9286 (print) 1558-2523 (online)

Abstract

In this paper, the stability and stabilization problems for a class of switched linear systems with mode-dependent average dwell time (MDADT) are investigated in both continuous-time and discrete-time contexts. The proposed switching law is more applicable in practice than the average dwell time (ADT) switching in which each mode in the underlying system has its own ADT. The stability criteria for switched systems with MDADT in nonlinear setting are firstly derived, by which the conditions for stability and stabilization for linear systems are also presented. A numerical example is given to show the validity and potential of the developed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23124
DOI https://doi.org/10.1109/TAC.2011.2178629
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25861, continuous time systems, discrete time systems, linear systems, nonlinear control systems, stability criteria, time-varying systems, MDADT, mode-dependent average dwell time, stabilisation, switched linear system stability, switching law, numerical stability, switches, control
Citations in Scopus 763 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login